Alert archive / Indiana / Frost Advisories in 2020

Frost Advisory 5, NWS Indianapolis, IN

October 4, 202039 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at Oct 4, 2020, 3:42 AM EDT for 39 counties in Indiana. It took effect at Oct 5, 2020, 3:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2020, 3:42 AM EDT (07:42 UTC)
In effect from
Oct 5, 2020, 3:00 AM EDT
Expired
Oct 5, 2020, 9:00 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

973 
WWUS73 KIND 040742
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
342 AM EDT Sun Oct 4 2020

INZ021-028>031-035>040-043>046-051>054-060-061-067-068-041545-
/O.NEW.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-
Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg,
Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, 
Mooresville, Sullivan, Linton, Bloomfield, Vincennes, 
and Washington
342 AM EDT Sun Oct 4 2020

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Portions of central, north central, southwest and west 
  central Indiana.

* WHEN...From 3 AM to 9 AM EDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
7 follow-up statements
738 
WWUS73 KIND 041652
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1252 PM EDT Sun Oct 4 2020

INZ021-028>031-035>040-043>046-051>054-060-061-067-068-050100-
/O.CON.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-
Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg,
Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, 
Mooresville, Sullivan, Linton, Bloomfield, Vincennes, 
and Washington
1252 PM EDT Sun Oct 4 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Portions of central, north central, southwest and west 
  central Indiana.

* WHEN...From 3 AM to 9 AM EDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
526 
WWUS73 KIND 041938
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
338 PM EDT Sun Oct 4 2020

INZ041-050345-
/O.EXA.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/
Delaware-
Including the city of Muncie
338 PM EDT Sun Oct 4 2020

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Delaware County.

* WHEN...From 3 AM to 9 AM EDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

INZ021-028>031-035>040-043>046-051>054-060-061-067-068-050345-
/O.CON.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-
Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg,
Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, 
Mooresville, Sullivan, Linton, Bloomfield, Vincennes, 
and Washington
338 PM EDT Sun Oct 4 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of central, north central, southwest and west 
  central Indiana.

* WHEN...From 3 AM to 9 AM EDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
981 
WWUS73 KIND 050122 AAA
NPWIND

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Indianapolis IN
922 PM EDT Sun Oct 4 2020

INZ021-028>031-035>041-043>046-051>054-060-061-067-068-050930-
/O.CON.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Vermillion-Parke-Putnam-
Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Clinton, Newport, Rockville, Greencastle, Plainfield, 
Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Sullivan, Linton, Bloomfield, 
Vincennes, and Washington
922 PM EDT Sun Oct 4 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation. 

* WHERE...Portions of central, north central, southwest and west 
  central Indiana. 

* WHEN...From 3 AM to 9 AM EDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
495 
WWUS73 KIND 050432
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1232 AM EDT Mon Oct 5 2020

INZ062-051245-
/O.EXA.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/
Monroe-
Including the city of Bloomington
1232 AM EDT Mon Oct 5 2020

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Monroe County.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

INZ021-028>031-035>041-043>046-051>054-060-061-067-068-051245-
/O.CON.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Vermillion-Parke-Putnam-
Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Clinton, Newport, Rockville, Greencastle, Plainfield, 
Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Sullivan, Linton, Bloomfield, 
Vincennes, and Washington
1232 AM EDT Mon Oct 5 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of central, east central, north central, 
  southwest and west central Indiana.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
143 
WWUS73 KIND 050739
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
339 AM EDT Mon Oct 5 2020

INZ021-028>031-035>041-043>046-051>054-060>062-067-068-051300-
/O.CON.KIND.FR.Y.0005.000000T0000Z-201005T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Vermillion-Parke-Putnam-
Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Monroe-Knox-
Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Clinton, Newport, Rockville, Greencastle, Plainfield, 
Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Sullivan, Linton, Bloomfield, 
Bloomington, Vincennes, and Washington
339 AM EDT Mon Oct 5 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of central, east central, north central, 
  south central, southwest and west central Indiana.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
597 
WWUS73 KIND 050854
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
454 AM EDT Mon Oct 5 2020

INZ042-047>049-055>057-063>065-069>072-051300-
/O.EXA.KIND.FR.Y.0005.000000T0000Z-201005T1300Z/
Randolph-Marion-Hancock-Henry-Johnson-Shelby-Rush-Brown-
Bartholomew-Decatur-Martin-Lawrence-Jackson-Jennings-
Including the cities of Winchester, Indianapolis, Greenfield, 
Cumberland, New Castle, Greenwood, Franklin, Shelbyville, 
Rushville, Nashville, Columbus, Greensburg, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
454 AM EDT Mon Oct 5 2020

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures in the lower 30s will result in frost 
  formation.

* WHERE...Portions of central, east central, south central, 
  southeast and southwest Indiana.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

INZ021-028>031-035>041-043>046-051>054-060>062-067-068-051300-
/O.CON.KIND.FR.Y.0005.000000T0000Z-201005T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Vermillion-Parke-Putnam-
Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Monroe-Knox-
Daviess-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Clinton, Newport, Rockville, Greencastle, Plainfield, 
Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Sullivan, Linton, Bloomfield, 
Bloomington, Vincennes, and Washington
454 AM EDT Mon Oct 5 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures in the lower 30s will result in frost 
  formation.

* WHERE...Portions of central, east central, north central, 
  south central, southwest and west central Indiana.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
710 
WWUS73 KIND 051323
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
923 AM EDT Mon Oct 5 2020

INZ021-028>031-035>049-051>057-060>065-067>072-051430-
/O.EXP.KIND.FR.Y.0005.000000T0000Z-201005T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
923 AM EDT Mon Oct 5 2020

...FROST ADVISORY HAS EXPIRED...

The frost advisory has been allowed to expire as temperatures have
risen across the forecast area.

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 3, 11:18 PM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Oct 3, 11:18 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1118 PM EDT Sat Oct 3 2020

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 228 PM EDT Sat Oct 3 2020

A frontal system is expected to move through the area later tonight
into the day Sunday. In the wake of this front, high pressure will
build in for the balance of next week.

&&

.NEAR TERM /Tonight/...
Issued at 945 PM EDT Sat Oct 3 2020

Local and regional radar trends support continuing chance to likely
shower chances through the night.

Previous discussion follows...

Issued at 638 PM EDT Sat Oct 3 2020

Sped up initial onset of rain chances a bit and raised them over
southwestern locales as KIND-88D reflectivity, ob trends and a quick
step outside support.

Previous discussion follows...

Issued at 228 PM EDT Sat Oct 3 2020

Satellite indicates a weakening short wave trough currently moving
into southwest Illinois. This feature is progged by the short term
models to move into the local area this evening. Forecast soundings
indicate quite a bit of dry air under the precipitation bearing
layer, so not too impressed with widespread precipitation potential
through the early parts of tonight. Will bring in some chance PoPs
for mainly the western zones starting around 032100Z-032200Z and on
through the evening hours to cover this feature.

Appears the better threat for precipitation may hold off until the
early morning hours of Sunday, as a cold front drifts into the
northwest zones, coupled with 25-30 kts of enhanced flow at 850mb.
This should provide better forcing for precipitation across the
northwest zones by the early morning hours of Sunday. As a result,
will increase the PoPs in those areas for late tonight.

Given some warm advection ahead of the front most of the night, will
raise the GFS MOS lows tonight several degrees, especially over the
eastern and southern zones.

&&

.SHORT TERM /Sunday through Tuesday/...
Issued at 228 PM EDT Sat Oct 3 2020

Model data suggest the cold front will clear the eastern zones by
the mid afternoon hours Sunday, with the better forcing diminishing
during the afternoon as the stronger 850mb winds move off to the
east. Will keep the PoPs fairly high through the midday hours, and
then taper them off from west to east during the afternoon, based on
above reasoning.

Operational and ensemble data suggest little threat for
precipitation after Sunday, as surface high pressure moves through
the local area. A weak upper trough may pass by around Tuesday, but
with the Gulf of Mexico moisture source cutoff, the only affect of
this trough may be some increased high cloud cover by that time.

Based off on progged low level thicknesses, the GFS MOS temperatures
guidance for the next couple of days looks reasonable. Frost is
possible Sunday night, if winds can decouple sufficiently.

&&

.LONG TERM /Tuesday Night through Saturday/...

Issued at 227 PM EDT Sat Oct 3 2020

A dry forecast is expected this period.

ECMWF shows cyclonic flow aloft on Wednesday as a deep trough
remains over the Great Lakes and Appalachia. This trough is expected
to push east on Wednesday along with any associated forcing
dynamics. This will allow strong ridging and surface high pressure
over the plains to build across Indiana and the Ohio Valley for the
rest of the workweek and into the weekend. From Wednesday Night
through Saturday a strong surface high pressure system is expected
to push out of the plains and across Indiana...being the focus fro
dry and seasonable weather.

&&

.AVIATION /Discussion for the 040600Z TAF Issuance/...
Issued at 1118 PM EDT Sat Oct 3 2020

A cold front will move through the terminals around 13z-17z.
Convective allowing models and model rh and omega time sections
suggest the rain will become more widespread after 09z and exit
after 19z-21z.

Rh time sections also support mostly VFR until after 11z as the
front gets closer. Finally, conditions should improve back to VFR
after 19z, in the wake of the front.

Light and variable winds will become northwest and increase to 10 to
15 knots in the wake of the cold front.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JAS
NEAR TERM...JAS/MK
SHORT TERM...JAS
LONG TERM....Puma
AVIATION...MK
Hazardous weather outlook, Oct 3, 9:47 PM EDT, 5 hours 55 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
947 PM EDT Sat Oct 3 2020

INZ021-028>031-035>049-051>057-060>065-067>072-041000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
947 PM EDT Sat Oct 3 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: No hazardous weather is expected at this time.

Discussion: An approaching low pressure system will bring scattered
to numerous showers to central Indiana tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: No hazardous weather is expected at this time.

Discussion: A frontal system will bring rain showers to the area on
Sunday. Cold air arriving in the wake of the system could result in
patchy frost in some spots early Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Nearby

Frost Advisories in Indiana, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.